Multidimensional Mechanism Design for Auctions with Externalities


Jehiel, Philippe ; Moldovanu, Benny ; Stacchetti, Ennio


URL: https://www.econ2.uni-bonn.de/pdf/papers/multidime...
Additional URL: http://dx.doi.org/10.1006/jeth.1998.2501
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 85
Issue number: 2
Page range: 258-293
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomische Theorie (von Thadden)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Jehiel, Philippe ; Moldovanu, Benny ; Stacchetti, Ennio (1999) Multidimensional Mechanism Design for Auctions with Externalities. Journal of Economic Theory : JET Amsterdam 85 2 258-293 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item